# SDR FDEA201001060019

- Difficulty date: January 6, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841
- Condition: Gouged
- Location: Bs 900-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN FS 900 TO 1040 SEAT TRACK RBL 45.5 HAS NUMEROUS GOUGES, SCRATCHES AND AREAS OF CORROSION.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-50, FIG 101. REMOVED DAMAGED SEAT TRACK IAW SRM 51-40-02. RECEIVED NEW SEAT TRACK ON TRAVELER NR T10/816705. LOCATED, DRILLED, TREATED AND PRIMED NEW SEAT TRACK IAW SRM 51-40-05/   51-20-01. INSTALLED NEW SEAT TRACK IAW SRM 51-40-02/ 51-20-05.  CAT "A" MAJOR REPAIR.
